Journal of Nonlinear Mathematical Physics

Volume 22, Issue 1, December 2014, Pages 17 - 31

The compatibility of additional symmetry and gauge transformations for the constrained discrete Kadomtsev-Petviashvili hierarchy

Authors
Maohua Li
Department of Mathematics, Ningbo University, Ningbo, 315211 Zhejiang, China
Institute for Theoretical Physics, KU Leuven, 3001 Leuven, Belgium . limaohua@nbu.edu.cn
Jipeng Cheng
Department of Mathematics, China University of Mining and Technology, Xuzhou, 221116 Jiangsu, China. chengjp@cumt.edu.cn
Jingsong He
Department of Mathematics, Ningbo University, Ningbo, 315211 Zhejiang, China, hejingsong@nbu.edu.cn
*Corresponding author
Corresponding Author
Jingsong He
Received 28 July 2014, Accepted 14 September 2014, Available Online 6 January 2021.
DOI
https://doi.org/10.1080/14029251.2015.996436How to use a DOI?
Keywords
constrained discrete KP hierarchy, gauge transformation, additional symmetry
Abstract

In this paper, the compatibility between the gauge transformations and the additional symmetry of the constrained discrete Kadomtsev-Petviashvili hierarchy is given, which preserves the form of the additional symmetry of the cdKP hierarchy, up to shifting of the corresponding additional flows by ordinary time flows.

Copyright
© 2015 The Authors. Published by Atlantis Press and Taylor & Francis
Open Access
This is an open access article distributed under the CC BY-NC 4.0 license (http://creativecommons.org/licenses/by-nc/4.0/).

Download article (PDF)

Journal
Journal of Nonlinear Mathematical Physics
Volume-Issue
22 - 1
Pages
17 - 31
Publication Date
2021/01
ISSN (Online)
1776-0852
ISSN (Print)
1402-9251
DOI
https://doi.org/10.1080/14029251.2015.996436How to use a DOI?
Copyright
© 2015 The Authors. Published by Atlantis Press and Taylor & Francis
Open Access
This is an open access article distributed under the CC BY-NC 4.0 license (http://creativecommons.org/licenses/by-nc/4.0/).

Cite this article

TY  - JOUR
AU  - Maohua Li
AU  - Jipeng Cheng
AU  - Jingsong He
PY  - 2021
DA  - 2021/01
TI  - The compatibility of additional symmetry and gauge transformations for the constrained discrete Kadomtsev-Petviashvili hierarchy
JO  - Journal of Nonlinear Mathematical Physics
SP  - 17
EP  - 31
VL  - 22
IS  - 1
SN  - 1776-0852
UR  - https://doi.org/10.1080/14029251.2015.996436
DO  - https://doi.org/10.1080/14029251.2015.996436
ID  - Li2021
ER  -